Alert archive / Missouri / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 70, NWS Kansas City, MO

May 25, 2016Doniphan County, Kansas; Andrew County, Holt County, Nodaway County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at May 25, 2016, 11:00 PM CDT for Doniphan County, Kansas; Andrew County, Holt County, Nodaway County, Missouri. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 25, 2016, 11:00 PM CDT (04:00 UTC)
Expired
May 25, 2016, 11:45 PM CDT
In force
45 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Doniphan County, KS, Andrew County, MO, Holt County, MO, Nodaway County, MO

The radar

The Topeka radar (KTWX), 145 km from the middle of the area, began a volume at 04:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 4.0 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2016-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1565 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2016-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 92 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1565 J/kg
Mixed-layer CIN
-119 J/kg
Mixed-layer LCL
1239 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
92 m²/s²
0-3 km storm-relative helicity
192 m²/s²
Significant tornado parameter
0.5
Supercell composite
11.3

Open this sounding in Storm Lab

The text

As transmitted.

194 
WUUS53 KEAX 260400
SVREAX
KSC043-MOC003-087-147-260445-
/O.NEW.KEAX.SV.W.0070.160526T0400Z-160526T0445Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1100 PM CDT WED MAY 25 2016

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN DONIPHAN COUNTY IN NORTHEASTERN KANSAS...
  WESTERN ANDREW COUNTY IN NORTHWESTERN MISSOURI...
  SOUTH CENTRAL NODAWAY COUNTY IN NORTHWESTERN MISSOURI...
  SOUTHEASTERN HOLT COUNTY IN NORTHWESTERN MISSOURI...

* UNTIL 1145 PM CDT

* AT 1100 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WHITE
  CLOUD...OR 7 MILES NORTHWEST OF HIGHLAND...MOVING NORTHEAST AT 30
  MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  HIGHLAND...OREGON...FOREST CITY...FILLMORE...WHITE CLOUD...
  GRAHAM...FORTESCUE AND IOWA POINT.

THIS INCLUDES INTERSTATE 29 BETWEEN MILE MARKERS 59 AND 82.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4024 9499 3990 9487 3980 9534 4000 9534
      4000 9531 4003 9535 4003 9539
TIME...MOT...LOC 0400Z 239DEG 28KT 3993 9536 

HAIL...1.50IN
WIND...60MPH
 
$$

JULY
2 follow-up statements
581 
WWUS53 KEAX 260426
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1126 PM CDT WED MAY 25 2016

KSC043-MOC003-087-147-260445-
/O.CON.KEAX.SV.W.0070.000000T0000Z-160526T0445Z/
DONIPHAN KS-ANDREW MO-NODAWAY MO-HOLT MO-
1126 PM CDT WED MAY 25 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR NORTHERN DONIPHAN...WESTERN ANDREW...SOUTH CENTRAL NODAWAY AND
SOUTHEASTERN HOLT COUNTIES...

AT 1125 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER FOREST
CITY... OR 8 MILES NORTH OF HIGHLAND...MOVING NORTHEAST AT 35 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
         WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
HIGHLAND...OREGON...FOREST CITY...FILLMORE...WHITE CLOUD...GRAHAM...
FORTESCUE AND IOWA POINT.

THIS INCLUDES INTERSTATE 29 BETWEEN MILE MARKERS 59 AND 82.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4024 9499 3990 9487 3980 9534 4000 9534
      4000 9531 4003 9535 4003 9539
TIME...MOT...LOC 0425Z 240DEG 32KT 3999 9524 

HAIL...1.50IN
WIND...60MPH
 
$$

JULY
014 
WWUS53 KEAX 260452
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1152 PM CDT WED MAY 25 2016

KSC043-MOC003-087-147-260502-
/O.EXP.KEAX.SV.W.0070.000000T0000Z-160526T0445Z/
DONIPHAN KS-ANDREW MO-NODAWAY MO-HOLT MO-
1152 PM CDT WED MAY 25 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN DONIPHAN...WESTERN
ANDREW...SOUTH CENTRAL NODAWAY AND SOUTHEASTERN HOLT COUNTIES HAS
EXPIRED...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FOR
NORTHEASTERN KANSAS...AND NORTHWESTERN MISSOURI.

REMEMBER...A SEVERE THUNDERSTORM WARNING STILL REMAINS IN EFFECT FOR
EASTERN HOLT COUNTY UNTIL 1215 AM CDT.

LAT...LON 4024 9499 3990 9487 3980 9534 4000 9534
      4000 9531 4003 9535 4003 9539
TIME...MOT...LOC 0448Z 239DEG 28KT 3999 9524 

$$

JULY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 6:33 PM CDT, 4 hours 27 minutes earlier.

Area forecast discussion, May 25, 6:33 PM CDT, 4 hours 27 minutes before
Area Forecast Discussion
National Weather Service Kansas City/Pleasant Hill MO
633 PM CDT WED MAY 25 2016

.Discussion...
Issued at 342 PM CDT WED MAY 25 2016

Short Term (Today through Friday night):

Showers and thunderstorms from this morning/early afternoon have
dissipated and the remainder of the evening is expected to remain
dry. Convection is expected to develop along a dryline out across
central Kansas late this afternoon and spread eastward tonight.
These storms will be in a weakening phase as they approach the area
however the western portion of the CWA may experience scattered
showers and thunderstorms tonight. Overnight...a shortwave moving
through the base of a trough across the northern Plains will force a
back door front towards the area and showers and thunderstorms are
expected to develop along this front and sink into northern
Missouri. These storms are also expected to be in a weakening phase
as they sink into the CWA. The best chance for severe weather will
occur late tomorrow afternoon into tomorrow night. This will occur
as an upper level trough ejects out into the central High Plains.
This will provide the forcing for thunderstorms to develop along a
dryline out across western Kansas and then move east-northeastward
along a warm front which be progged to extend near the KS/NE border.
All modes of severe weather will be possible west of the area with
hail and damaging winds the main threats across the local area
tomorrow evening into tomorrow night. Storms are expected to
continue into Friday morning. The upper level trough will move into
the central Plains on Friday and weaken as it does. Consequently,
with morning storms helping to limit instability and a weakening
trough, severe potential should be minimized. Thunderstorm chances
are however expected to continue Friday into Friday night.

Extended Term: (Saturday through Wednesday):

The extended period looks to be a continuation of the unsettled
weather pattern. Saturday and Sunday the upper trough will slowly
move through the eastern Plains and into the Midwest continuing
scattered thunderstorm chances through the weekend. By the beginning
of next week the pattern reverts back to a similar one to the one at
the beginning of this week with a trough over the southwestern CONUS
and southwesterly flow aloft across the local area. Several
shortwaves ejecting out ahead of the trough over the southwestern
CONUS will continue scattered thunderstorm chances for the first
half of next week.

&&

.Aviation...(For the 00Z TAFS through 00Z Thursday Evening)
Issued at 633 PM CDT WED MAY 25 2016

VFR conditions will start the evening, but might give way to just
barely MVFR skies as cloud cover out of south central Kansas moves
across western Missouri later this evening, which will also bring
the onset for any VCTS that might bubble up tonight. Confidence on
specific timing is low, but in general think the low level jet
tonight should generate some storms somewhere across western Missouri
late tonight. Then we could have some lower MVFR clouds stick around
through the morning hours before scattering out Thursday afternoon,
just in time for afternoon thunderstorm development. Additionally,
winds Thursday afternoon might get a little gusty as clouds clear and
boundary layer mixing works with a tightening pressure gradient.

&&

.EAX Watches/Warnings/Advisories...
KS...None.
MO...None.
&&

Discussion...73
Aviation...Cutter
Hazardous weather outlook, May 25, 12:52 PM CDT, 10 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1252 PM CDT WED MAY 25 2016

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-261800-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
1252 PM CDT WED MAY 25 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

 THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON INTO TONIGHT ACROSS THE
OUTLOOK AREA. IF STORMS DO DEVELOP, GUSTY WINDS, SMALL HAIL, AND
LOCALLY HEAVY RAINFALL IS POSSIBLE.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

 SEVERAL ADDITIONAL ROUNDS OF THUNDERSTORMS ARE POSSIBLE THURSDAY
AND FRIDAY. A FEW OF THESE STORMS COULD BECOME STRONG TO SEVERE.
GUSTY TO PERHAPS DAMAGING WINDS AND HAIL WILL BE THE PRIMARY THREATS
WITH ANY STRONGER STORM THAT DEVELOPS. LOCALLY HEAVY RAINFALL LEADING
TO POSSIBLE MINOR FLOODING MAY ALSO BE A CONCERN IN AREAS THAT SEE
MULTIPLE ROUNDS OF STORMS.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 11:42 PM CDTSevere Thunderstorm WarningEAXDoniphan48 min
May 26, 12:47 AM CDTSpecial Weather StatementEAXWyandotte13 min
May 26, 2:30 AM CDTSpecial Weather StatementEAXAtchison45 min
May 26, 3:59 AM CDTSpecial Weather StatementEAXJohnson, Wyandotte46 min
May 26, 8:35 AM CDTSevere Thunderstorm WarningEAXLeavenworth25 min
May 26, 9:30 AM CDTSevere Thunderstorm WarningEAXJohnson30 min
May 26, 10:07 AM CDTRiver Flood WarningEAXDoniphan6 days
May 26, 10:10 AM CDTSevere Thunderstorm WarningEAXLeavenworth35 min
May 26, 10:12 AM CDTRiver Flood WarningEAXAtchison, Leavenworth61 hr
May 26, 10:12 AM CDTRiver Flood WarningEAXLeavenworth3 days
May 26, 10:15 AM CDTSevere Thunderstorm WarningEAXAtchison, Doniphan, Leavenworth45 min
May 26, 10:24 AM CDTRiver Flood WarningEAXMiami5 days
May 26, 10:24 AM CDTRiver Flood WarningEAXLinn6 days
May 26, 10:26 AM CDTSevere Thunderstorm WarningEAXJohnson, Wyandotte38 min
May 26, 10:57 AM CDTSevere Thunderstorm WarningEAXAtchison, Doniphan48 min
May 26, 11:19 AM CDTAreal Flood AdvisoryEAXAtchison, Leavenworth3 hr
May 26, 11:41 AM CDTSevere Thunderstorm WarningEAXDoniphan49 min
May 26, 12:13 PM CDTSevere Thunderstorm WarningEAXDoniphan27 min
May 26, 12:26 PM CDTSevere Thunderstorm WarningEAXJohnson, Wyandotte49 min
May 26, 1:05 PM CDTFlash Flood WatchEAXAtchison, Doniphan, Johnson, Leavenworth, Linn, Miami and 1 more38 hr
May 26, 1:11 PM CDTSevere Thunderstorm WarningEAXWyandotte49 min
May 26, 2:25 PM CDTFlash Flood WarningEAXAtchison, Doniphan, Leavenworth3 hr
May 26, 2:27 PM CDTSevere Thunderstorm WarningEAXAtchison, Doniphan, Leavenworth33 min
May 26, 3:14 PM CDTSevere Thunderstorm WarningEAXLeavenworth, Wyandotte31 min
May 26, 3:32 PM CDTTornado WarningEAXLeavenworth, Wyandotte28 min
May 26, 3:47 PM CDTFlash Flood WarningEAXDoniphan, Leavenworth, Wyandotte6 hr
May 26, 4:00 PM CDTTornado WarningEAXLeavenworth, Wyandotte30 min
May 26, 4:14 PM CDTSpecial Weather StatementEAXAtchison46 min
May 26, 4:47 PM CDTSevere Thunderstorm WarningEAXLeavenworth28 min
May 26, 4:56 PM CDTSevere Thunderstorm WarningEAXLeavenworth, Wyandotte34 min
May 26, 4:59 PM CDTFlash Flood WarningEAXAtchison, Doniphan, Leavenworth5 hr
May 26, 5:02 PM CDTFlash Flood WarningEAXJohnson, Leavenworth, Wyandotte6 hr
May 26, 5:07 PM CDTSevere Thunderstorm WarningEAXJohnson, Leavenworth, Wyandotte38 min
May 26, 5:28 PM CDTSevere Thunderstorm WarningEAXJohnson, Wyandotte32 min
May 26, 5:43 PM CDTSevere Thunderstorm WarningEAXJohnson32 min
May 25, 11:10 PM CDTSpecial Weather StatementEAXNodaway35 min
May 25, 11:32 PM CDTSpecial Weather StatementEAXAtchison43 min
May 25, 11:49 PM CDTSevere Thunderstorm WarningEAXAtchison, Nodaway26 min
May 26, 12:28 AM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, DeKalb47 min
May 26, 1:11 AM CDTSpecial Weather StatementEAXClay, Jackson34 min
May 26, 1:52 AM CDTSpecial Weather StatementEAXAdair38 min
May 26, 3:18 AM CDTSpecial Weather StatementEAXPlatte42 min
May 26, 8:59 AM CDTSpecial Weather StatementEAXPlatte31 min
May 26, 9:47 AM CDTSpecial Weather StatementEAXRay43 min
May 26, 10:07 AM CDTRiver Flood WarningEAXClay, Jackson, Ray7 days
May 26, 10:07 AM CDTRiver Flood WarningEAXJackson, Lafayette, Ray13 days
May 26, 10:07 AM CDTRiver Flood WarningEAXCarroll, Lafayette, Saline15 days
May 26, 10:07 AM CDTRiver Flood WarningEAXCarroll, Chariton, Saline15 days
May 26, 10:08 AM CDTSevere Thunderstorm WarningEAXRay15 min
May 26, 10:18 AM CDTRiver Flood WarningEAXCass, Henry, Johnson3 days
May 26, 10:18 AM CDTRiver Flood WarningEAXCooper, Saline5 days
May 26, 10:18 AM CDTRiver Flood WarningEAXBates, Cass, Henry4 days
May 26, 10:36 AM CDTRiver Flood WarningEAXBuchanan4 days
May 26, 10:36 AM CDTRiver Flood WarningEAXPlatte5 days
May 26, 10:36 AM CDTRiver Flood WarningEAXPlatte5 days
May 26, 10:41 AM CDTSevere Thunderstorm WarningEAXJackson, Ray49 min
May 26, 11:03 AM CDTSevere Thunderstorm WarningEAXLafayette, Ray42 min
May 26, 11:24 AM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan23 min
May 26, 12:00 PM CDTSpecial Weather StatementEAXLafayette45 min
May 26, 12:15 PM CDTAreal Flood AdvisoryEAXLafayette, Saline3 hr
May 26, 12:19 PM CDTSevere Thunderstorm WarningEAXSaline41 min
May 26, 12:45 PM CDTSevere Thunderstorm WarningEAXClay, Platte30 min
May 26, 12:50 PM CDTSevere Thunderstorm WarningEAXChariton, Howard, Saline40 min
May 26, 1:09 PM CDTSevere Thunderstorm WarningEAXGentry, Worth10 min
May 26, 1:26 PM CDTSevere Thunderstorm WarningEAXChariton, Howard, Randolph, Saline19 min
May 26, 1:30 PM CDTSpecial Weather StatementEAXSaline45 min
May 26, 1:37 PM CDTSevere Thunderstorm WarningEAXCooper, Saline38 min
May 26, 1:40 PM CDTSevere Thunderstorm WarningEAXJackson, Ray34 min
May 26, 1:41 PM CDTAreal Flood AdvisoryEAXChariton, Howard, Saline2 hr
May 26, 1:42 PM CDTSpecial Weather StatementEAXNodaway48 min
May 26, 1:48 PM CDTSevere Thunderstorm WarningEAXAtchison, Holt, Nodaway, Worth30 min
May 26, 2:06 PM CDTSevere Thunderstorm WarningEAXCarroll, Lafayette, Ray39 min
May 26, 2:18 PM CDTSevere Thunderstorm WarningEAXAtchison20 min
May 26, 2:19 PM CDTRiver Flood WarningEAXDaviess, Gentry68 hr
May 26, 2:19 PM CDTRiver Flood WarningEAXDaviess, Livingston3 days
May 26, 2:19 PM CDTRiver Flood WarningEAXLinn, Livingston4 days
May 26, 2:19 PM CDTRiver Flood WarningEAXCarroll, Chariton, Linn, Livingston5 days
May 26, 2:19 PM CDTRiver Flood WarningEAXCarroll, Chariton5 days
May 26, 2:56 PM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, Caldwell, Clay, Clinton, Daviess and 2 more49 min
May 26, 3:13 PM CDTSpecial Weather StatementEAXHenry32 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2016Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.